MAUDE Adverse Event Report: LIVANOVA USA INC. PERFUSION PACK; SMART, PERFUSION PACKS, CONNECTORS, TUBING

LIVANOVA USA INC. PERFUSION PACK; SMART, PERFUSION PACKS, CONNECTORS, TUBING
Catalog Number 627285601
Medical Device Problem Code Misassembled (1398)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/30/2024
Type of Reportable Event Malfunction
Event or Problem Description
Livanova received a report about white and red clamps were placed on the wrong lines discovered during priming by perfusionist.There is no report of patient injury.
 
Additional Manufacturer Narrative
A.1.-a.5.There was no known patient involvement.H11: livanova initiated an investigation.If any additional information pertinent to the reported event is received, it will be provided in a supplemental report.
 
Additional Manufacturer Narrative
A review of the complaints database revealed similar events occurred on this customized pack code (previously reported as 1718850-2024-00022 and 1718850-2024-00041).Technical documentation of the customized pack code has clear indication of clamp assembly.Based on the above facts, the most likely root cause of the reported event was a manufacturing operator error during the assembly phase of this pts.The personnel of the manufacturing line will be involved in a dedicated training meeting to discuss customer complaint.The risk is in the acceptable region.No specific action was currently deemed necessary.Livanova will keep monitoring the market.

Brand Name
PERFUSION PACK
Common Device Name
SMART, PERFUSION PACKS, CONNECTORS, TUBING
Manufacturer (Section D)
LIVANOVA USA INC.
14401 w. 65th way
arvada CO 80004
Manufacturer (Section G)
LIVANOVA USA INC
14401 w. 65th way
arvada CO 80004
Manufacturer Contact
enrico greco
14401 w. 65th way
arvada, CO 80004
MDR Report Key20804065
Report Number1718850-2024-00042
Device Sequence Number9935005
Product Code DWE
UDI-Device Identifier10803622119887
UDI-Public(01)10803622119887(240)627285601(17)260628(10)2418000064(11)240628
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K981613
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/29/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/28/2026
Device Catalogue Number627285601
Device Lot Number2418000064
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/30/2024
Supplement Date Received by Manufacturer12/31/2024
Initial Report FDA Received Date11/28/2024
Supplement Report FDA Received Date01/29/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/28/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown